Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Modular Lie algebras. II


Author: Charles W. Curtis
Journal: Trans. Amer. Math. Soc. 86 (1957), 91-108
MSC: Primary 22.00; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0094415-0
MathSciNet review: 0094415
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. vol. 7 (1955) pp. 14-66. MR 0073602 (17:457c)
  • [2] C. W. Curtis, Modular Lie algebras I, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 160-179. MR 0079221 (18:51g)
  • [3] E. B. Dynkin, The structure of semi-simple algebras, American Mathematical Society Translations, No. 17.
  • [4] Harish-Chandra, On some applications of the universal enveloping algebra of a semi-simple Lie algebra, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 0044515 (13:428c)
  • [5] G. Seligman, On Lie algebras of prime characteristic, Memoirs of the American Mathematical Society, No. 19, 1956. MR 0077876 (17:1108c)
  • [6] A Speiser, Die Theorie der Gruppen von endlicher Ordnung, 3d ed., Berlin, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00, 17.00

Retrieve articles in all journals with MSC: 22.00, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0094415-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society